Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 62, NWS Jackson, MS

April 6, 2005Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2005, 10:58 AM CDT for Lamar County, Marion County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 10:58 AM CDT (15:58 UTC)
Expired
Apr 6, 2005, 12:00 PM CDT
In force
62 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Lamar County, MS, Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 7:00 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 061558
TORJAN
MSC073-091-061700-
/O.NEW.KJAN.TO.W.0062.050406T1558Z-050406T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI
  SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL NOON CDT

* AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHEAST OF SANDY HOOK...OR ABOUT 15 MILES NORTHWEST OF
  POPLARVILLE...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  9 MILES NORTHWEST OF LUMBERTON BY 1120 AM CDT
  PURVIS BY 1135 AM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3099 8987 3085 8973 3103 8935 3124 8934
      3123 8965

$$

GRG
1 follow-up statement
000 
WWUS54 KJAN 061614
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1114 AM CDT WED APR 6 2005

MSC091-061624-
/O.CAN.KJAN.TO.W.0062.000000T0000Z-050406T1700Z/
MARION MS-
1114 AM CDT WED APR 6 2005

...THE TORNADO WARNING FOR MARION COUNTY IS CANCELLED...

LAT...LON 3114 8965 3101 8965 3103 8935 3124 8934
      3134 8936 3138 8951

$$

MSC073-061700-
/O.CON.KJAN.TO.W.0062.000000T0000Z-050406T1700Z/
LAMAR MS-
1114 AM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL NOON CDT FOR LAMAR COUNTY...

AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BAXTERVILLE...OR
ABOUT 17 MILES SOUTHWEST OF WEST HATTIESBURG...MOVING NORTHEAST AT 30
MPH.

THE TORNADO WILL BE NEAR...
  6 MILES NORTHWEST OF PURVIS 
  PURVIS BY 1125 AM CDT
  WEST HATTIESBURG BY 1145 AM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3114 8965 3101 8965 3103 8935 3124 8934
      3134 8936 3138 8951

$$

GRG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 7:10 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 6, 7:10 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
710 AM CDT WED APR 6 2005

.DISCUSSION...UPDATED ZONES OUTR SHORTLY FOR NEW TORNADO WATCH TILL
18Z. /CAB/

.PREVIOUS DISCUSSION...
(TODAY)...CONCERNS TODAY ARE CENTERED AROUND A POTENTIAL SEVERE
WEATHER AND FLASH FLOOD EVENT. LATEST OBSERVATIONAL DATA AND RUC
GUIDANCE INDICATE STRONG JET MAX ROUNDING BASE OF AMPLIFYING TROUGH
OVER THE CNTRL/SRN PLAINS...WHILE INCREASING LOW LEVEL THETAE RIDGE
AXIS OVER THE GULF POINTS NOSE INTO THE FORECAST AREA.

INCREASING UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF JET COMBINED
WITH INCREASING MOISTURE TRANSPORT ARE SETTING THE STAGE FOR A
POTENTIAL FLASH FLOOD EVENT OVER SOUTHEAST PORTIONS OF THE FORECAST
AREA...WHERE PRECIPITABLE WATER VALUES ARE FORECAST TO INCREASE TO
WELL ABOVE 1.5 INCHES. AS IN RECENT EVENTS...MESOSCALE INFLUENCES
WILL HAVE A LOT TO SAY ABOUT WHERE AND HOW MUCH RAIN WILL FALL...BUT
IT IS BECOMING MORE APPARENT THAT SE MS WILL ONCE AGAIN BE PRONE TO
A CONVECTIVE TRAINING SCENARIO LATER TODAY AS THE INITIAL CONVECTIVE
BOUNDARY APPROACHING THE MS RIVER BEGINS TO STALL AND PROVIDES A
FOCUS FOR CONVECTIVE REGENERATION. THERE ARE ALREADY SIGNS OF THIS
OCCURRING AS SRN END OF THE LCS HAS STARTED TO SLOW DOWN AND HANG UP
A LITTLE OVER CNTRL LA. WE HAVE ISSUED A FLASH FLOOD WATCH FOR SE
PORTIONS OF THE AREA WHERE RECENT VERY HEAVY RAINFALL HAS LEFT
GROUND MOISTURE HIGH...BUT THE WATCH COULD BE EXPANDED TO THE
NORTHWEST THIS MORNING IF THE LCS SLOWS DOWN MORE THAN EXPECTED.

CONCERNING SEVERE WEATHER POTENTIAL...WARNING OPERATIONS ARE
CURRENTLY IN PLACE WITH TORNADO WATCH FOR SRN HALF OF FORECAST AREA.
SEVERAL INGREDIENTS HAVE COME IN PLACE FOR THUNDERSTORMS TO BECOME
SEVERE...ESPECIALLY ALONG AND SE OF THE CURRENT LCS POSITION...WHERE
INDICATIONS ARE THAT BETTER INSTABILITY/LOW LEVEL SHEAR AND MOISTURE
ARE TO BE EXPECTED AS THE DAY WEARS ON. HAVE PLACED HIGHER
PROBABILITIES FOR DAMAGING WIND GUSTS/TORNADOES/AND LARGE HAIL OVER
SAID REGION...BUT EXPECT ANOTHER AREA OF SEVERE THUNDERSTORM
GENERATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING BEHIND THE
LCS...OVER WRN PORTIONS OF THE FORECAST AREA WHERE THE UPPER LEVEL
TROUGH AXIS WILL BRING SECOND ROUND OF FORCING AND DESTABILIZATION
ABOVE WHAT SHOULD BE INCREASING LOW LEVEL LAPSE RATES. EXPECT IF
THIS OCCURS...SUPERCELLS MAY DEVELOP WITH LARGE HAIL BEING THE
PRIMARY RISK.

(TONIGHT)...SEVERE WEATHER/HEAVY RAIN COULD CONTINUE INTO THE EARLY
EVENING EASTERN MOST AREAS...BUT EXPECT WEATHER TO QUIET DOWN
OVERNIGHT WITH RAIN CHANCES ASSOCIATED WITH UPPER LOW CONFINED TO
THE AREA NORTH OF INTERSTATE 20. /EC/

.LONG TERM...
NO MAJOR CHANGES TO THE LONG TERM FORECAST ALTHOUGH MINOR TWEAKS
WERE MADE.

THE STRONG UPPER LOW IS EXPECTED TO CONTINUE MIGRATING EASTWARD
ACROSS THE SOUTHERN EDGE OF THE TENNESSEE VALLEY ON THURSDAY AND
FINALLY DRAG A WEAK COLD FRONT THROUGH THE FORECAST AREA DURING THE
AFTERNOON AND EARLY EVENING HOURS. STILL EXPECTING LOTS OF CLOUDS TO
BE ABOUT...ESPECIALLY ALONG AND BEHIND THE BOUNDARY. ANTICIPATE A
GOOD COVERAGE OF AT LEAST ISOLATED RAIN SHOWERS AS WELL WITH COLD
TEMPERATURES ALOFT ON THE SOUTHERN EDGE OF THE UPPER COLD CORE
SUPPORTED SOME THUNDEROUS CONVECTION. SMALL HAIL MAY BE A
POSSIBILITY WITH STORMS NORTH OF INTERSTATE TWENTY WITH FREEZING
LEVELS IN THE 9 KFT RANGE...BUT NO SEVERE WEATHER IS EXPECTED AT
THIS JUNCTURE. BOOSTED THE GOING POP NUMBERS UP A BIT FOR THURSDAY
AFTERNOON GIVEN THE CONTINUED UPWARD TREND OF MODEL CONSENSUS.
SOME THUNDER COULD LINGER IN NORTHEAST ZONES INTO THE EVENING GIVEN
HELP FROM UPPER DEFORMATION AROUND THE LOW CENTER...BUT LOOK FOR
MAINLY JUST PATCHY LIGHT RAIN ELSEWHERE AS A LOW LEVEL COLD
ADVECTION REGIME BUILDS IN.

THE LOW LEVEL TEMP TROUGH WILL LINGER ACROSS THE FORECAST AREA
FRIDAY AS THE UPPER LEVEL LOW CONTINUES TO PULL AWAY AND MEX
GUIDANCE NUMBERS ARE AFFIRMING HIGHS SHOULD ONLY BE IN THE MID AND
UPPER 60S. ANY PATCHES OF LIGHT RAIN SHOULD EXIT NORTHEAST ZONES
EARLY IN THE DAY WITH SOME HOLES IN THE STRATOCU FIELD EXPECTED BY
AFTERNOON.

A SURFACE RIDGE BUILDS IN TO THE LOWER MISSISSIPPI VALLEY FOR
SATURDAY WITH GENERALLY NICE WEATHER ALTHOUGH LINGERING LOW LEVEL
MOISTURE COULD BE A RECIPE FOR DIURNAL STRATUS. THUS...CLOUD COVER
BUMPED UP A LITTLE.

THE LATEST OPERATIONAL EURO AND GFS MODEL RUNS ARE EXHIBITING
RELATIVELY STRONG AGREEMENT CONCERNING THE NEXT HYBRID
SHORTWAVE/CUT-OFF LOW EXPECTED TO HEAD OUR WAY THE FIRST OF NEXT
WEEK. MOISTURE AND LOW LEVEL WARM ADVECTION SHOULD SHIFT INTO AT
LEAST WESTERN ZONES BY MONDAY. POPS WERE BUMPED UP A BIT FROM THE
SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD GIVEN THE STATED MODEL
AGREEMENT. THERE IS STILL MUCH TIME TO PASS BEFORE THIS FORECASTED
EVENT...BUT THESE TWO MODELS ARE LOOKING WETTER AND STORMIER WITH
SUCCESSIVE RUNS. STAY TUNED...
/BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
     MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.

&&

SHORT TERM: 43
LONG TERM: 50
Hazardous weather outlook, Apr 6, 6:07 AM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT WED APR 06 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071107-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
607 AM CDT WED APR 06 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE TODAY OVER THE ENTIRE
OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN
PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE
AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE
SYSTEM...HAVE SET THE STAGE FOR A SEVERE WEATHER EVENT THAT COULD
LAST INTO THE EVENING HOURS.

A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ALREADY DEVELOPED
THIS MORNING AND THIS LINE WILL CONTINUE TO BE A FOCUS FOR
ADDITIONAL SEVERE WEATHER AS IT CONTINUES TO MOVE SLOWLY EAST.
STRONG WIND SHEAR IN THE LOWEST LEVELS OF THE ATMOSPHERE SUGGESTS
A SIGNIFICANT RISK FOR ISOLATED TORNADOES WILL EXIST...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 20. DAMAGING WIND GUSTS AND LARGE
HAIL CAN ALSO BE EXPECTED.

THE AREA WEST OF THE CURRENT LINE OF STORMS SHOULD SEE MORE
THUNDERSTORMS ERUPT THIS AFTERNOON AS THE PRIMARY UPPER LEVEL LOW
PRESSURE TROUGH APPROACHES. THE PRIMARY RISK ASSOCIATED WITH
THESE STORMS WOULD BE LARGE HAIL.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA
TODAY...WITH THE HEAVIEST RAINFALL EXPECTED TO EVENTUALLY OCCUR
OVER SOUTHERN AND EASTERN MISSISSIPPI. A LINE OF STORMS WITH VERY
HEAVY RAINFALL IS CURRENTLY MOVING ACROSS THE OUTLOOK AREA WILL
BE ASSOCIATED WITH THE LINE OF STORMS CURRENTLY MOVING SLOWLY TO
THE EAST. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE ALONG AND
SOUTHEAST OF THE NATCHEZ TRACE...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE IN THE AREA ALONG AND SOUTHEAST OF A PRENTISS TO QUITMAN
LINE. IN THAT AREA...A FLASH  FLOOD WATCH IS IN EFFECT FOR TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE REQUIRED TODAY AND MAY BE
REQUIRED THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 10:34 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TORNADO          MIZE                    31.87N 89.55W
04/06/2005                   SMITH              MS   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND BY STORM SPOTTERS.

&&

DB
Local storm report, Apr 6, 10:41 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     HAIL             MONTICELLO              31.55N 90.11W
04/06/2005  0.75 INCH        LAWRENCE           MS   AMATEUR RADIO

            HAM OPERATOR REPORTED PENNY SIZED HAIL

&&

DB
Local storm report, Apr 6, 10:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TORNADO          MIZE                    31.87N 89.55W
04/06/2005                   SMITH              MS   AMATEUR RADIO

            HAM OPERTOR REPORTED STRUCTURAL DAMAGE IN THE AREA OF THE
            MIZE SCHOOL.

1040 AM     TORNADO          MIZE                    31.87N 89.55W
04/06/2005                   SMITH              MS   AMATEUR RADIO

            HAM OPERATOR REPORTED STRUCTURAL DAMAGE IN THE AREA OF
            THE MIZE SCHOOL.

&&

DB
Local storm report, Apr 6, 10:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             GRENADA                 33.78N 89.81W
04/06/2005  0.75 INCH        GRENADA            MS   AMATEUR RADIO

            EOC REPORTED PENNY SIZED HAIL.

&&

DB
Local storm report, Apr 6, 10:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1050 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             CLEVELAND               33.74N 90.73W
04/06/2005  0.75 INCH        BOLIVAR            MS   CO-OP OBSERVER

            COOP OBSERVER REPORTED PENNY SIZED HAIL

&&

DB
Local storm report, Apr 6, 10:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1054 AM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     4 SE YAZOO CITY         32.82N 90.36W
04/06/2005                   YAZOO              MS   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN

&&

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:17 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey58 min
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:17 AM CDTFlash Flood WarningJANAttala118 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min
Apr 6, 3:08 PM CDTTornado WarningJANAttala, Montgomery67 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.